# SDR SWAA2013102921644

- Difficulty date: October 15, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 53,279 hours, 31,261 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB AT STATION 92.70 CRACKED AT 3RD FROM FWD VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
